MathSciNet Relay Station
MathSciNet bibliographic data
MR1164298 (93i:33002) 33C05 (33C20)
Zeilberger, Doron Gauss's ${}\sb 2F\sb 1(1)$ cannot be generalized to ${}\sb 2F\sb 1(x)$. J. Comput. Appl. Math. 39 (1992), no. 3, 379–382.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement